chemotherapy side effectsMy relation underwent chemotherapy and radiation as a part of treatment about five years back.
Now she is suffering from intermittent (15 Days approx) diarrhea and stomatitis symptons with a feeling of the abberation in the complete digestive tract. suffering for the past two years , lost lot of weight, did not have major trouble while undergoing chemo but side effects visible after almost five years. Pl help
rajsinghal57 on 2011-05-07
day 1 morning
day 1 evening
day 2 morning
♡ kadwa 9 years ago
The results .. fabulous, the patient after two days was relieved of all stomach related problems except blisters in mouth which have reduced to negligible on the fourth day. Patient was cheerful and had normal meals, whereas earlier it was alternating between diarrhea and constipation WITH GREAT STOMACH DISTRESS besides blisters in mouth.
presently she reported giddiness at timesw possibly due to weakness cos of improper meals and food intake.
Cudos, a great job done please continue the good job and advise.It was after all efforts in allopathy had failed and the suffering became intense and repeated endoscopy were carried out.
Thank you, please advise further course as and when due.
rajsinghal57 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.